# SDR COMA9560582

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Condition: Reqd Reset
- Location: Nr 1/2 Spoileron
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SPOILERS FAULT MESSAGE ON EICAS.  RESET THE NR 1 AND NR 2 SPOILERON ELECTRONIC CONTROL UNITS.
